# SDR AALA951169

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Bs 325 Rbl 57
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM CORRODED.  AFTER BLENDING, FOUND DAMAGE BEYOND SRM LIMITS.  ALODINED AND FILLED BLENDED AREAS.  FABRICATED AND INSTALLED A REPAIR STRAP USING .050 INCH 301 HALF-HARD STAINLESS STEEL.  PRIMED AND PAINTED.  REPAIR ACCOMPLISHED.  APPROVED BY ENGINEERING PER MRB 767-954.  TST 41,944.02.  CYCLES, 13,544.  (X)
